Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 962565, 5 pages
http://dx.doi.org/10.1155/2015/962565
Research Article

On Stability of Linear Barbashin Type Integrodifferential Equations

Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105 Beer Sheva, Israel

Received 22 March 2015; Accepted 7 July 2015

Academic Editor: Juan F. San-Juan

Copyright © 2015 Michael Gil’. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Gil’, “On Stability of Linear Barbashin Type Integrodifferential Equations,” Mathematical Problems in Engineering, vol. 2015, Article ID 962565, 5 pages, 2015. https://doi.org/10.1155/2015/962565.